Hatvani László honlapja

Személyi adatok | Publikációk | Oktatási tevékenységek


Publikációs lista

Vissza.

Cím:On the existence of periodic solutions of some nonlinear functional differential equations with unbounded delay.
Szerző:Burton, T.A.; Hatvani, L.
Forrás:Nonlinear Anal., Theory Methods Appl. 16, No.4, 389-398 (1991).
Nyelv:English
Absztrakt:The authors consider a system of nonlinear integro-differential equations of the form $$x'(t)=Dx(t)+\int\sp \infty\sb{-\infty}[d\sb sE(t,s)]g(x(t+s))+f(t,x(t)),$$ where $D$ is an $(n\times n)$-constant matrix, the function $Q(t):=\int\sp \infty\sb{-\infty}\vert d\sb sE(t,s)\vert$ is continuous ($\vert\cdot\vert$ denotes the matrix norm) and $E(t,s)$, $f(t,x)$ are $T$-periodic for every $s\in R$, $x\in R\sp n$. The authors give conditions guaranteeing the existence of $T$- periodic solutions.} \RV{A.H.Nasr (Cairo) 
Letöltés:  | Zentralblatt